# SDR ASAA2014030707391

- Difficulty date: March 7, 2014
- Submitted: April 3, 2014
- Operation: Air carrier
- Aircraft: N319AS
- Make and model: Boeing 737990
- Aircraft serial: 33679
- Aircraft time: 39,680 hours, 15,200 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 140A5300101
- Condition: Chafed
- Location: Bs 520
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK CHAFED BS 520, RBL 25.  ACFT GROUNDED.  INSTALLED REPAIR IAW REO G17293, REV A AND EA 900-53EA-12400.
